Studentesse Americane in Italia (The Smith College Junior Year in Italy)
Bibliographic Data
| ID | 10017060 |
|---|---|
| Authors | Anacleta Candida Vezzetti (corresponding author) |
| Year | 1949 |
| Volume | 26 |
| Issue | 1 |
| Pages | 72 |
| Publication date | 1949-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Italica (JOURNAL) |
| Journal identifiers | ISSN: 0021-3020 • E-ISSN: 2325-6672 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/476062 |
| OpenAlex | W2796575580 |
| Language | EN |
Mathematics education · Educational and Social Studies · Linguistic Studies and Language Acquisition · Psychology
| Highly cited | No |
|---|